Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 1, Pages 15–48 (Mi izv3957)  

This article is cited in 4 scientific papers (total in 5 papers)

On analytic continuation of generalized functions

N. N. Bogolyubov, V. S. Vladimirov


Full text: PDF file (2762 kB)

Bibliographic databases:
Received: 17.06.1957

Citation: N. N. Bogolyubov, V. S. Vladimirov, “On analytic continuation of generalized functions”, Izv. Akad. Nauk SSSR Ser. Mat., 22:1 (1958), 15–48

Citation in format AMSBIB
\Bibitem{BogVla58}
\by N.~N.~Bogolyubov, V.~S.~Vladimirov
\paper On analytic continuation of generalized functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 1
\pages 15--48
\mathnet{http://mi.mathnet.ru/izv3957}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=99592}
\zmath{https://zbmath.org/?q=an:0139.30304}


Linking options:
  • http://mi.mathnet.ru/eng/izv3957
  • http://mi.mathnet.ru/eng/izv/v22/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. M. Muzafarov, “Dispersion relations for the $\gamma NN\to\gamma NN$ forward scattering amplitude and generalized optical theorem”, Theoret. and Math. Phys., 38:1 (1979), 24–32  mathnet  crossref  mathscinet
    2. A. A. Logunov, B. V. Medvedev, L. M. Muzafarov, V. P. Pavlov, M. K. Polivanov, A. D. Sukhanov, “Analytic structure of the $3\to3$ forward amplitude”, Theoret. and Math. Phys., 40:2 (1979), 677–687  mathnet  crossref  mathscinet  isi
    3. V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Russian Math. Surveys, 49:5 (1994), 51–65  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Meshcheryakov, “From the History of Dispersion Relations in the Chew–Low Model”, Theoret. and Math. Phys., 132:2 (2002), 1137–1143  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:316
    Full text:148
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021